# SDR ASAA2017060320939

- Difficulty date: June 3, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N493AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41727
- Aircraft time: 4,345 hours, 1,461 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: A/C Packs
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING MASTER RECALL LEFT & RIGHT PACK ILLUMINATED BOTH LIGHTS WENT OUT AFTER RESET.  ACFT GROUNDED. PERFORMED PACK TEMP CONT BITE, IAW FIM 21-62 TASK 801. NO CURRENT FAULTS, SRADA FAULT (IN PREV) ON BOTH, VERIFY GREEN ON BOTH. RESET AND RE-VERIFIED, FAULT DID NOT RETURN.
